See Alike in...

Alike App

Browser

CariNyers

748d

I understand that a tbi makes depression so much harder to treat, r there any specific treatments that work better than traditional treatments?

Top reply
    • pappy19

      719d

      I know vraylar helps with mood swings and Lexapro helps me

    • pappy19

      719d

      I know vraylar helps with mood swings and Lexapro helps me

    • CariNyers

      744d

      My sister and I r both taking Riddlen for depression complicated by massive head trauma. A head trauma specialist recommended it. I'm wondering if there's anything else out there that might be an out of the box type of med that works, thanks for the heads up on Welbutrine, I took it for a while, but had to stop

    • Kenzif

      748d

      I'm not sure about medication that would cause seizures after a TBI however my doctor has me on effexor to help with the migraines I get from my TBI. I'm not quite sure that it's helping any but I'm going to continue taking it. Best wishes to you💕

      • Harmonygirl

        748d

        @Kenzif I'm on Effexor and have migraines, too (but my migraines may have preceded my first TBI). What dosage do you take?

        • Kenzif

          748d

          @Harmonygirl I I take 150 mg of effexor every morning, like I said before though I don't really think it helps with my migraines. I have one almost every day. I just started Botox for migraines about 3 months ago, I go and again at the end of this month for another set of shots of Botox. I don't think the botox is helping either. All I can do is keep going day by day and see what happens next.

    • Jenny619

      748d

      I would say that some anti depressants may cause seizures in people who have suffered Traumatic Brain Injuries so it’s important to know the side effects beforehand. Wellbutrin is one of those drugs that can cause seizures. Best wishes, I will be praying for you 💕

      • Riptide

        748d

        @Jenny619 I suffered a TBI when I was 17. I'm now 46. I was on Wellbutrin for many years and never had a seizure

      • Mpowell

        748d

        @Jenny619 I had not heard of antidepressants causing seizures after a TBI. What other medications other then what you mentioned are included in this?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion